Alert archive / New York / Frost Advisories in 2012
Frost Advisory 11, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Sep 24, 2012, 3:10 AM EDT for 8 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Sep 25, 2012, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2012, 3:10 AM EDT (07:10 UTC)
- In effect from
- Sep 25, 2012, 2:00 AM EDT
- Expired
- Sep 25, 2012, 7:01 AM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Saratoga County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1914 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
541 WWUS71 KALY 240710 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 310 AM EDT MON SEP 24 2012 NYZ032-033-041>043-083-084-VTZ013-014-242000- /O.NEW.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE 310 AM EDT MON SEP 24 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * LOCATIONS...THE SOUTHERN ADIRONDACKS...LAKE GEORGE NORTHERN SARATOGA REGION...BENNINGTON AND WESTERN WINDHAM COUNTIES OF VERMONT. * HAZARDS...AREAS OF FROST. * TEMPERATURES...33 TO 36 DEGREES. * TIMING...LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
4 follow-up statements
944 WWUS71 KALY 241938 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 338 PM EDT MON SEP 24 2012 MAZ001-025-NYZ047-058-063-250200- /O.EXA.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN GREENE- WESTERN ULSTER- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...COBLESKILL... MIDDLEBURGH...HUNTER...TANNERSVILLE...WINDHAM...SUNDOWN... ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH... PHOENICIA 338 PM EDT MON SEP 24 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * LOCATIONS...THE EASTERN CATSKILLS AND BERKSHIRES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...33 TO 36 DEGREES. * TIMING...LATE TONIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ032-033-041>043-083-084-VTZ013-014-250200- /O.CON.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD... CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE 338 PM EDT MON SEP 24 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... * LOCATIONS...THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...AND BENNINGTON AND WESTERN WINDHAM COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...33 TO 36 DEGREES. * TIMING...LATE TONIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
040 WWUS71 KALY 250019 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 819 PM EDT MON SEP 24 2012 MAZ001-025-NYZ032-033-041>043-047-058-063-083-084-VTZ013-014- 251200- /O.CON.KALY.FR.Y.0011.120925T0600Z-120925T1200Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE- WESTERN GREENE-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...SARATOGA SPRINGS...WARRENSBURG... WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...HUNTER... TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE 819 PM EDT MON SEP 24 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... * LOCATIONS...THE EASTERN CATSKILLS AND BERKSHIRES...THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...AND BENNINGTON AND WESTERN WINDHAM COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...33 TO 36 DEGREES. * TIMING...OVERNIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
392 WWUS71 KALY 250854 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 454 AM EDT TUE SEP 25 2012 MAZ001-025-NYZ032-033-041>043-047-058-063-083-084-VTZ013-014- 251200- /O.CON.KALY.FR.Y.0011.000000T0000Z-120925T1200Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE- WESTERN GREENE-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...SARATOGA SPRINGS...WARRENSBURG... WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...HUNTER... TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE 454 AM EDT TUE SEP 25 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...THE EASTERN CATSKILLS...SCHOHARIE VALLEY AND BERKSHIRES...THE SOUTHERN ADIRONDACKS...LAKE GEORGE NORTHERN SARATOGA REGION...AND BENNINGTON AND WESTERN WINDHAM COUNTIES. * HAZARDS...AREAS OF FROST. * TEMPERATURES...33 TO 36 DEGREES. * TIMING...PRIOR TO 8 AM THIS MORNING. * IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
140 WWUS71 KALY 251101 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 701 AM EDT TUE SEP 25 2012 MAZ001-025-NYZ032-033-041>043-047-058-063-083-084-VTZ013-014- 251215- /O.CAN.KALY.FR.Y.0011.000000T0000Z-120925T1200Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE- WESTERN GREENE-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...SARATOGA SPRINGS...WARRENSBURG... WHITEHALL...GRANVILLE...COBLESKILL...MIDDLEBURGH...HUNTER... TANNERSVILLE...WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK... WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE 701 AM EDT TUE SEP 25 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY FOR THE SOUTHERN ADIRONDACKS...LAKE GEORGE NORTHERN SARATOGA REGION...SOUTHERN VERMONT EXCLUDING EASTERN WINDHAM COUNTY...THE BERKSHIRES...EASTERN CATSKILLS...AND THE SCHOHARIE VALLEY... TEMPERATURES CONTINUE TO RISE INTO THE UPPER 30S TO MID 40S AND THE FROST ADVISORY IS CANCELLED. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Sep 24, 1:42 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Sep 24, 1:42 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 142 AM EDT MON SEP 24 2012 .SYNOPSIS... HIGH PRESSURE WILL CONTROL OUR WEATHER THROUGH TUESDAY WITH DRY WEATHER EXPECTED. SOME LAKE EFFECT SHOWERS ARE POSSIBLE IN THE SOUTHERN ADIRONDACKS TONIGHT. A COLD FRONT WILL TRACK THROUGH THE REGION WEDNESDAY...BRINGING A CHANCE FOR SHOWERS TUESDAY NIGHT AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 129 AM EDT...A POSITIVELY TILTED LONGWAVE TROUGH CONTINUES TO IMPACT THE REGION WITH A SERIES OF VORT MAXES MOVING THROUGH THE TROUGH. THESE IMPULSES ARE TAPPING SOME LAKE MOISTURE FROM ERIE AND ONTARIO. THERE WERE EVEN A FEW LTG STRIKES NEAR THE ERN SHORES OF LAKE ONTARIO A FEW HOURS EARLIER. CLOUDS CONTINUE TO INCREASE ACROSS THE REGION FROM ALY NORTHWARD. T/TD TRENDS WERE REDONE BASED ON OBSERVATIONS. SLIGHT AND LOW CHC POPS WERE KEPT IN THE FORECAST PRIOR TO 12Z TODAY FOR NRN HERKIMER AND WRN HAMILTON COUNTIES. LIGHT RAINFALL AMOUNTS ARE EXPECTED FROM THESE SHOWERS TAPPING LAKE MOISTURE. WE WILL CONTINUE WITH PATCHY FROST FORMATION WITH THE INCREASING CLOUDS WITH THE UPPER TROUGH APPROACHING. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/... BOUNDARY LAYER WINDS DECREASE AND GRADUALLY SHIFT TO SOUTHWEST AND SOUTH LATE TOMORROW AFTERNOON AS HIGH PRESSURE SHIFTS SOUTH AND EAST OF THE REGION. WITH THE LIGHT WINDS AND THE CORE OF THE COLD AIR OVER THE REGION...JUST BEGINNING TO LIFT OUT...MIXING POTENTIAL SUGGESTS HIGHS TOMORROW IN THE 60S...SOME 50S HIGHER ELEVATIONS. LIGHT WINDS AND MOSTLY CLEAR SKY ALONG WITH NIGHTTIME SUBSIDENCE COULD ALLOW TEMPERATURES TO FALL RAPIDLY TOMORROW EVENING...AND THEN FALL SLOWLY THE REST OF THE NIGHT. THERE COULD BE SOME POTENTIAL FROST AND FREEZE ISSUES DEPENDING ON HOW MUCH COOLING CAN OCCUR EARLY IN THE EVENING...AS WARM ADVECTION COULD INCREASE LATE AT NIGHT...PREVENTING TEMPERATURES FROM FALLING AS MUCH AS THEY COULD. LOWS TOMORROW NIGHT PERHAPS JUST A DEGREE OF TWO WARMER THAN TONIGHT. WARM ADVECTION INCREASES TUESDAY...AND SOME HIGH CLOUDS COULD FILTER INTO THE REGION DURING THE AFTERNOON AHEAD OF THE NEXT SYSTEM. BASED ON MIXING POTENTIAL...HIGHS WELL INTO THE 60S TO LOWER 70S. BY TUESDAY NIGHT THE NEXT SYSTEM CONTINUES TO APPROACH...AND SOME ISOLATED SHOWER ACTIVITY COULD BEGIN TO AFFECT WESTERN AREAS TOWARD WEDNESDAY MORNING. LOWS IN THE 40S TO LOWER 50S. BEST UPPER DYNAMICS...MOISTURE AND FORCING SHOULD BE ON WEDNESDAY...WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. HIGHS IN THE 60S TO LOWER 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA WEDNESDAY NIGHT. HOWEVER...A WAVE ALONG THE FRONT COULD DELAY THE CLEARING UNTIL LATER WEDNESDAY NIGHT/EARLY THURSDAY MORNING. MOISTURE ALONG AND AHEAD OF THE BOUNDARY REMAINS RATHER DISJOINTED WHICH SUGGESTS MAINLY CHC-SCT POPS DURING THIS TIME FRAME OF THE FORECAST. LOWS WEDNESDAY NIGHT WILL BE IN THE MID TO UPPER 40S. HIGHS THURSDAY WILL BE IN THE 60S TO AROUND 70 IN THE LOWER HUDSON VALLEY. LOWS THURSDAY NIGHT WILL RANGE FROM MID 30S IN THE ADIRONDACKS TO LOWER 40S IN THE HUDSON AND MOHAWK VALLEY AREAS. THE REST OF THE WEEK AFTER THE FRONTAL PASSAGE FROM WEDNESDAY NIGHT WILL REMAIN QUIET AS THE MODELS SHOW A HIGH PRESSURE SYSTEM MOVING EAST ACROSS SOUTHERN CANADA GIVING THE AREA FAIR WEATHER CONDITIONS. A SHORTWAVE TROUGH ASSOCIATED WITH A LOCAL VORT MAX WILL MOVE SOUTH OUT OF CANADA AND WILL BRING OUR NEXT CHANCE OF SHOWER ON SATURDAY. LOW TO MODERATE POPS WILL BE ACROSS OUR SOUTHERN AREAS WHERE THE MODELS SHOW THE TROUGH AXIS PASSING OVER LONG ISLAND BY SATURDAY EVENING. HIGH TEMPERATURES ON SATURDAY SHOULD BE IN THE LOW TO MID 60S. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... EXPECT MAINLY VFR CONDITIONS AT THE TAF SITES THROUGH THE END OF THE TAF PERIOD ENDING AT 06Z TUESDAY. THE EXCEPTIONS WILL BE AT KGFL AND KPSF WHERE SOME MVFR/IFR CONDITIONS ARE EXPECTED IN FOG LATE IN THE OVERNIGHT PERIOD INTO EARLY THIS MORNING. AT THIS TIME EXPECT THESE TO BE THE ONLY LOCATIONS WITH FOG ISSUES AS A SHORT WAVE TROUGH IS MOVING OVER THE GREAT LAKES REGION AND WILL MOVE OVER OUR REGION MONDAY MORNING. THE NET RESULT WILL BE SOME CLOUDS FROM TIME TO TIME THROUGH TODAY. WINDS WILL GENERALLY BE LIGHT AND VARIABLE DURING THE REMAINDER OF THE OVERNIGHT AND THEN SOUTHWEST TO WEST AT 5-8 KTS TODAY BECOMING LIGHT AND VARIABLE AGAIN TONIGHT EXCEPT SOUTH AROUND 5 KTS AT KALB. OUTLOOK... MON NIGHT-TUE...VFR EXCEPT FOR PATCHY MVFR/IFR DUE TO RADIATIONAL FOG LATE AT NIGHT/EARLY IN THE MORNING. TUE NIGHT-WED...VFR/MVFR. CHC -SHRA. THU-FRI...VFR...NO SIG WX. && .FIRE WEATHER... HIGH PRESSURE WILL CONTROL OUR WEATHER THROUGH TUESDAY WITH DRY WEATHER EXPECTED. SOME LAKE EFFECT SHOWERS ARE POSSIBLE IN THE SOUTHERN ADIRONDACKS TONIGHT. A COLD FRONT WILL TRACK THROUGH THE REGION WEDNESDAY...BRINGING A CHANCE FOR SHOWERS TUESDAY NIGHT AND WEDNESDAY. RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE TO 80 TO 100 PERCENT TONIGHT...DROP TO 30 TO 45 PERCENT TOMORROW...INCREASE BACK TO 80 TO 100 PERCENT TOMORROW NIGHT AND DROP TO 35 TO 45 PERCENT TUESDAY. WINDS SHOULD BE LIGHT WEST AT LESS THAN 15 MPH TONIGHT. WEST WINDS AT LESS THAN 15 MPH TOMORROW SHOULD SHIFT TO SOUTHWEST AND SOUTH LATE IN THE DAY. LIGHT SOUTH TO SOUTHWEST WINDS AT LESS THAN 15 MPH ARE EXPECTED TOMORROW NIGHT...THEN REMAIN SOUTHERLY AT 15 MPH OR LESS TUESDAY. THE NEXT CHANCE OF RAIN IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. && .HYDROLOGY... NO MAJOR HYDROLOGY PROBLEMS ARE EXPECTED THE NEXT FIVE DAYS. ASIDE FROM SOME LAKE EFFECT LIGHT SHOWERS ACROSS OUR ADIRONDACK PARK AND CENTRAL MOHAWK VALLEY...NO MEASURABLE RAIN IS EXPECTED TODAY THROUGH TUESDAY. RAINFALL AMOUNTS FROM THE LAKE EFFECT SHOWERS WILL BE BELOW A QUARTER OF AN INCH AND SHOULD HAVE NO AFFECT ON RIVERS AND STREAMS. THE NEXT CHANCE FOR SHOWERS LOOKS TO BE ON WEDNESDAY AND FOR NOW...AMOUNTS LOOK FAIRLY LIGHT. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...NAS/WASULA NEAR TERM...WASULA SHORT TERM...NAS LONG TERM...LFM/BGM AVIATION...IAA/11 FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Sep 23, 4:05 PM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 405 PM EDT SUN SEP 23 2012 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-241100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 405 PM EDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. WITH A CLEAR TO PARTLY SKY...MANY OUTLYING AREAS AWAY FROM THE HUDSON VALLEY COULD DIP TO THE MID 30S TONIGHT. HOWEVER...THERE IS A CHANCE THAT LAKE EFFECT CLOUD COVER COULD ACTUALLY KEEP TEMPERATURES JUST ABOVE THE LEVEL FOR WIDESPREAD FROST TO FORM. ALTHOUGH PATCHY FROST IS EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. IT MIGHT GET COLD ENOUGH MONDAY NIGHT FOR THE FORMATION OF SOME FROST IN SOME OUTLYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in New York, 2012Frost Advisories in Vermont, 2012Frost Advisories in Massachusetts, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.